# SDR SWAA2022060815283

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 18,207 hours, 8,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Stuck
- Location: Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR GIRT BAR STUCK / [01] STRAIGHTENED GIRT BAR HOOK PER SIP.
